# SDR AALA2020030659002

- Difficulty date: March 4, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 13,847 hours, 5,655 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Defective
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB INDICATION OF FLAP ASYMMETRY OCCURRED. AFTER RUNNING FLAP ASYMMETRY CHECK LIST LEADING EDGE FLAPS TRANSIT AMBER LIGHT ILLUMINATED AND STAYED ON FOR THE DURATION OF THE FLIGHT. THE AIRCRAFT RETURNED TO ONT, AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT AND WAS REMOVED FROM SERVICE. **SUPPLEMENTAL REPORT: REPLACED FLAP SLAT ELECTRONIC UNIT (FSEU) (AALA202003059002)PER AMM 27-51-01. ALSO REPLACED FLAP POSITION INDICATOR (AALA202003139019) PER AMM 27-58-02. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK** (CLOSED)
